MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-COMPOSITE SUTURETAK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, BIO-COMPOSITE SUTURETAK; SCREW, FIXATION, BONE
Catalog Number AR-1934BCF
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction can be identified.At this time, it cannot be determined how the device may have caused or contributed to the incident.An evaluation of the device cannot be performed as the device remained in the patient.Additional information was not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Lot number was not provided therefore device history record cannot be investigated.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device remains in patient.
 
Event or Problem Description
It was reported that during a shoulder instability case, the 3.0 bio-composite suturetak suture anchor, ar-1934bcf, broke out of the glenoid neck.The surgeon was able to remove the suture material however, the anchor could not be seen as it was enveloped within the capsular tissue.The surgeon felt it was too risky to work medially to find it.Therefore, the anchor was left imbedded within the capsular tissue and was not removed.

Brand Name
SUTURE ANCHOR, BIO-COMPOSITE SUTURETAK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6431384
Report Number1220246-2017-00080
Device Sequence Number10897021
Product Code HWC
UDI-Device Identifier10888867023878
UDI-Public10888867023878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-1934BCF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;